# SDR C2XA11SH007

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 25,265 hours, 24,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT FUSELAGE SKIN HAS CRACKS AROUND RIVETS BETWEEN FR 77 AND 79 STR 3L TO 6L.  REPAIRED SKIN CRACKS IAW EC5330-02337.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
